# SDR DALA2020022101305

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE EXISTED INDICATIONS OF POSSIBLE CRACK IN THE LH STA955 FAIL -SAFE STRAP DURING UT INSP. THE CRACK IN THE LH STA955 FAIL-SAFE STRAP REPAIRED AS PER W/ C5312-01170-10A-02. (1498617)
